# SDR CA010628053

- Difficulty date: May 31, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Boeing 727217
- Aircraft time: 67,629 hours
- Engine: Pwa JT8D17
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Failed
- Location: Indication
- Component: Engine, Pwa, JT8D17
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) #2 ENGINES START VALVE OPEN LIGHT ILLUMINATED IN FLIGHT. DEFERRED #2 ENGINE START VALVE FOR PARTS & T/S IAW MEL 80-1 CAT "C" ITEM EXPIRES 6/10/01.
